×

Distribution-free continuous Bayesian belief nets. (English) Zbl 1083.62054

Wilson, Alyson (ed.) et al., Modern statistical and mathematical methods in reliability. Selected papers based on the presentation at the 4th international conference on mathematical methods in reliability (MMR 2004), Santa Fe, New Mexico, USA, June 21–25, 2004. Hackensack, NJ: World Scientific (ISBN 981-256-356-3/hbk). Series on Quality, Reliability and Engineering Statistics 10, 309-322 (2005).

MSC:

62H99 Multivariate analysis
05C20 Directed graphs (digraphs), tournaments
62N05 Reliability and life testing
62P99 Applications of statistics
PDF BibTeX XML Cite